Browse "MA-Journal Papers(저널논문)" bySubjectangle between subspaces

Showing results 1 to 2 of 2

1
Characterization of the closedness of the sum of two shift-invariant spaces

Kim, Hong Ohresearcher; Kim, Rae Young; Lim, Jae Kun, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.320, no.1, pp.381 - 395, 2006-08

2
The infimum cosine angle between two finitely generated shift-invariant spaces and its applications

Kim, Hong Ohresearcher; Kim, RY; Lim, JK, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.19, no.2, pp.253 - 281, 2005

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0